# SDR CA970807005

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737-200
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 65617405
- Condition: Cracked
- Location: Mlg
- Component: Boeing, 65617405
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TWO OVERHAULED CYLINDERS DISPLAYED MULTIPLE CRACKS ON AFT TRUNNION BEARING AREA. ALSO DISPLAYED A BURN MARK, WITH REWORK FLAT SPOT FORMED ON CYLINDER SURFACE. THE CHROME PLATE AND BAKE PROCESS WERE DELAYED 38.5 HOURS AND BOEING MAX BETWEEN PROCESSES IS 12 HOURS. TOTAL BAKE TIME SHOWN WAS 11 HOURS AND BOEING PROCESS CALLS FOR 12 HOURS BAKE. REMOVED FROM SERVICE.
